# SDR SWIA201439972

- Difficulty date: November 15, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 15060
- Aircraft time: 22,216 hours, 13,490 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  RECEIVED A LEFT ANTI-ICE DUCT WARNING MESSAGE.  INTERROGATED MDC AND FOUND LT WING LOOP B FLAGGED.  PERFORMED CHECK WITH BREAKOUT BOX, LOOP B TO BE 400 OHMS & FOUND CONNECTOR JB11 TO BE LOOSE. CLEANED CONNECTOR & PERFORMED OHM CHECK OF LOOP B TO BE 80 OHMS, PERFORMED OPS CHECK OF BLEED LEAK SYSTEM IAW AMM, OPS CHECK GOOD.  PERFORMED OPS TEST OF WING ANTI-ICE SYSTEM IAW AMM; OPS CHECK GOOD AT THIS TIME.
